MathSciNet Relay Station
MathSciNet bibliographic data
MR576454 47A40 (47F05)
Georgescu, V. On the unique continuation property for Schrödinger Hamiltonians. Helv. Phys. Acta 52 (1979), no. 5-6, 655–670 (1980).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement